Heroin Addict

by Jackie
(Northants, UK)

I have been addicted to heroin for 15 years, I injected the heroin for all of those years. Then

I started mixing the heroin with tablets called valoids. I then started fitting in my sleep, so i stopped injecting altogether which was vary hard but it got me scared but because of my habit.

Then I started smoking it on tin foil. I have been smoking it now for 6 months, but now i am struggling as i am getting severe headaches and sick.

I am now scared i have something wrong with me. I feel i can't go to doctors because they will say that unless i stop using heroin they won't know what's really wrong with me... which i understand.

But, I'm scared of the withdrawals and having my neighbour selling heroin so I can get it anytime with or with out money. I have got Subutex i can start to take but I'm scared and to weak.....

Where do I start?... What do I do?

Comments for Heroin Addict

Click here to add your own comments

Ask God for help!
by: Debbie Wicker

Dear Jackie,

You're in such a difficult position. Your brain is telling you that you need heroin, but likely it's the heroin that's causing you to be very sick and weak.

Your weakness might be caused because the heroin is being cut with something that is bad for you. It might be caused because smoking is effecting you differently than injecting it did.

The bottom line is that heroin is killing you, but your addicted brain isn't letting you accept that. Heroin addiction is almost always a fatal disease of the brain if left untreated. you thoughts have become your enemy.

Please consider prayer and going to 12 step meetings (AA or NA meetings) as a first step to get you out of this awful situation. God is good, and when we're at the lowest point possible He's there with us and will help us to move forward if we surrender to Him and allow Him to help us.

Think about the first three steps of the 12 step program:

Step One: We admitted that we were powerless over heroin--that our lives had become unmanageable.

Step Two: Came to believe that a Power greater than ourselves could restore us to sanity.

Step Three: Make a decision to turn our will and our lives over to the care of God, as we understand Him.


These steps are what I highly recommend you embrace. Reconnecting with your higher power will help you to make the right choices to move forward in your life. Going to meetings and connecting with other who have been where you're at will allow you to understand what is really happening to you.

Please let go and let God,

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Heroin Drug Addiction.

and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8


Subscribe to our Drug-Addiction-Support.org weekly email:

Recent Articles

  1. How long does the pain last from opiate withdrawal?

    Sep 19, 18 09:23 AM

    I'm 43 year old father of three. I started abusing oxy, perks and heroin, well just about anything for awhile. I have been doing it daily for three years

    Read More

  2. Why is it so HARD to get methadone?

    Sep 18, 18 11:16 AM

    I'm also looking for answers as to why it's so hard to find a doctor who prescribes methadone for addiction treatment. Apparently if you don't have money,

    Read More

  3. My ex has been abusing hydrocodone?

    Sep 17, 18 09:33 AM

    My ex has been abusing Hydrocodone for some time, besides the obvious behavioral symptoms, his face is now really puffy-- I have not seen him in 2 years

    Read More

Follow on Twitter or Google+